• Register
settingsLogin | Registersettings
Show Menu

how to un dilate your eyes from drugs?

0 votes
236 views asked May 19, 2017 in Health by Danit
edited May 19, 2017

2 Answers

0 votes
While it is pretty obvious that not doing meth would help to find resolve, I imagine you were asking this question for a reason. That reason is probably not in order to receive facetious, unhelpful answers.

The dilation of your pupils is caused by the effects on your central nervous system. As long as you have higher levels of this drug in your system, the size of your pupils will not likely change. This means that the drug will need to leave your system, which can take various lengths of time. You can however speed along this process slightly by consuming large amounts of water, trying to rest and if possible even catching a few moments of sleep will do wonders.

You could try to wear your makeup (if you are someone who wears makeup) in ways that will mask this however I am afraid besides a bit of detoxing that there will be no change.
answered May 19, 2017 by Carolyn
0 votes
You cannot change the response of your sympathetic nervous system which is controlling your iris, which coincides with how large or small your pupil is at any given time.

As was said, the iris responds to a dark environment by relaxing, dilating (enlarging) the pupil to let in more light. Conversely in brighter environments the iris constricts making the pupil smaller for proper visual acuity.

There are a few medications that will constrict the pupil,.. ie: Alphagan an ophthalmic solution will constrict the pupil for a period of time (Rx only),.. as will most all opiate medicines (hydrocodone, codeine, etc..).

Again though, we can't willfully control our pupil size.
answered May 19, 2017 by Jared

Related questions

0 votes
2
answers
97 views
97 views asked Nov 24, 2017 in Health by Dennis
0 votes
6
answers
175 views
175 views asked May 18, 2017 in Health by Lillian
0 votes
2
answers
38 views
38 views asked May 17, 2017 in Health by Beau B
0 votes
2
answers
159 views
159 views asked May 19, 2017 in Health by buttondolly
0 votes
1
answer
70 views
70 views asked Oct 28, 2017 in Health by EDWARD BURNS
Welcome to Koees Questions and Answers, where you can ask questions and receive answers from other members of the community.
...